MAUDE Adverse Event Report: Medtronic Mexico S. De R.L. De CV EVOLUT PRO PLUS VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

Medtronic Mexico S. De R.L. De CV EVOLUT PRO PLUS VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number EVPROPLUS-29US
Medical Device Problem Codes Gradient Increase (1270); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Thrombosis/Thrombus (4440); Transvalvular Pressure Gradient Increased (4854)
Date of Event 08/04/2026
Type of Reportable Event Malfunction

Brand Name
EVOLUT PRO PLUS VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
Medtronic Mexico S. De R.L. De CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
Medtronic Mexico S. De R.L. De CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
+353(091)708096
MDR Report Key50177972
Report Number9617601-2026-05000
Device Sequence Number9886454
Product Code NPT
UDI-Device Identifier00763000211127
UDI-Public(01)00763000211127(17)220328
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/28/2022
Device Model NumberEVPROPLUS-29US
Device Catalogue NumberEVPROPLUS-29US
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2026
Initial Report FDA Received Date08/07/2026
Date Device Manufactured04/15/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age70 YR
Patient SexMale